Alert archive / Oregon / Storm Warnings in 2009

Storm Warning 1, NWS Medford, OR

January 1, 2009

NWS Medford, OR issued this storm warning at Jan 1, 2009, 3:00 AM PST. It took effect at Jan 1, 2009, 7:00 PM PST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 1, 2009, 3:00 AM PST (11:00 UTC)
In effect from
Jan 1, 2009, 7:00 PM PST
Expired
Jan 2, 2009, 2:54 AM PST
In force
8 hr
Issued by
NWS Medford, OR

The text

As transmitted, in the capitals the NWS used until 2016.

541 
WHUS76 KMFR 011100
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
300 AM PST THU JAN 1 2009

PZZ376-020000-
/O.CAN.KMFR.SW.Y.0117.000000T0000Z-090101T1200Z/
/O.UPG.KMFR.SC.Y.0001.000000T0000Z-090102T0000Z/
/O.EXT.KMFR.SE.W.0054.090101T1100Z-090103T1200Z/
/O.UPG.KMFR.GL.A.0001.090102T0000Z-090102T1200Z/
/O.NEW.KMFR.GL.W.0001.090102T0300Z-090102T1200Z/
/O.NEW.KMFR.SI.Y.0001.090101T1100Z-090102T0300Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM-
300 AM PST THU JAN 1 2009

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 7 PM PST THIS
EVENING...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 4 AM PST SATURDAY...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 AM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM PST
FRIDAY. A SMALL CRAFT ADVISORY FOR WINDS HAS ALSO BEEN ISSUED.
THIS SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT UNTIL 7 PM PST
THIS EVENING. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS
BEEN CANCELLED. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL
4 AM PST SATURDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN
EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. 

A STRONG WARM FRONT MOVING THROUGH THE REGION TODAY WILL BE
FOLLOWED BY A STRONG COLD FRONT LATE TONIGHT.

SOUTH WINDS OF 20 TO 30 KT TODAY WILL INCREASE TO GALE FORCE
WINDS 35 KT WITH GUSTS TO 40 KT TONIGHT. WIND WAVE DOMINATED SEAS
OF 11 TO 13 FEET AT 10 SECONDS TODAY WILL BUILD TONIGHT TO 15 TO
18 FEET AT 10 SECONDS.

WINDS WILL BECOME NORTHWEST AT 15 TO 25 KT BEHIND THE FRONT
FRIDAY WITH SEAS LOWERING TO 13 TO 15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ350-356-370-020000-
/O.UPG.KMFR.SW.Y.0117.000000T0000Z-090101T1200Z/
/O.EXT.KMFR.GL.W.0055.000000T0000Z-090102T0300Z/
/O.EXT.KMFR.SE.W.0054.090101T1100Z-090103T1200Z/
/O.UPG.KMFR.SR.A.0001.090102T0000Z-090102T1200Z/
/O.NEW.KMFR.SR.W.0001.090102T0300Z-090102T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM-
300 AM PST THU JAN 1 2009

...GALE WARNING NOW IN EFFECT UNTIL 7 PM PST THIS EVENING...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 4 AM PST SATURDAY...
...STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 AM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM PST
FRIDAY. THE GALE WARNING IS NOW IN EFFECT UNTIL 7 PM PST THIS
EVENING. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 4 AM
PST SATURDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NO
LONGER IN EFFECT. THE STORM WATCH IS NO LONGER IN EFFECT. 

A STRONG WARM FRONT MOVING THROUGH THE REGION TODAY WILL BE
FOLLOWED BY A STRONG COLD FRONT LATE TONIGHT.

SOUTH GALES OF 30 TO 35 KT TODAY WILL INCREASE TO STORM FORCE
WINDS 40 KT WITH GUSTS TO 50 KT TONIGHT. WIND WAVE DOMINATED SEAS
OF 12 TO 15 FEET AT 10 SECONDS TODAY WILL BUILD TONIGHT TO 18 TO
23 FEET AT 10 SECONDS. THE HIGHER WINDS AND SEAS WILL BE NORTH OF
GOLD BEACH.

WINDS WILL BECOME NORTHWEST AT 5 TO 15 KT BEHIND THE FRONT FRIDAY
WITH SEAS LOWERING TO 13 TO 15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL
VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

STAVISH
3 follow-up statements
300 
WHUS76 KMFR 011644
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
844 AM PST THU JAN 1 2009

PZZ350-356-370-020545-
/O.CON.KMFR.GL.W.0055.000000T0000Z-090102T0300Z/
/O.CON.KMFR.SE.W.0054.000000T0000Z-090103T1200Z/
/O.CON.KMFR.SR.W.0001.090102T0300Z-090102T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM-
844 AM PST THU JAN 1 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST
SATURDAY...
...STORM WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
PST FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY.
A STORM WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
PST FRIDAY. 

A STRONG WARM FRONT MOVING THROUGH THE REGION TODAY WILL BE
FOLLOWED BY A STRONG COLD FRONT LATE TONIGHT.

SOUTH GALES OF 30 TO 35 KT TODAY WILL INCREASE TO STORM FORCE
WINDS 40 KT WITH GUSTS TO 50 KT TONIGHT. WIND WAVE DOMINATED SEAS
OF 12 TO 15 FEET AT 10 SECONDS TODAY WILL BUILD TONIGHT TO 18 TO
23 FEET AT 10 SECONDS. THE HIGHER WINDS AND SEAS WILL BE NORTH OF
GOLD BEACH.

WINDS WILL BECOME NORTHWEST AT 5 TO 15 KT BEHIND THE FRONT FRIDAY
WITH SEAS LOWERING TO 13 TO 15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL
VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ376-020545-
/O.CON.KMFR.SE.W.0054.000000T0000Z-090103T1200Z/
/O.CON.KMFR.SI.Y.0001.000000T0000Z-090102T0300Z/
/O.CON.KMFR.GL.W.0001.090102T0300Z-090102T1200Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM-
844 AM PST THU JAN 1 2009

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST
SATURDAY...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM
PST THIS EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
PST FRIDAY...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST
SATURDAY. A GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 4 AM PST FRIDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN
EFFECT UNTIL 7 PM PST THIS EVENING. 

A STRONG WARM FRONT MOVING THROUGH THE REGION TODAY WILL BE
FOLLOWED BY A STRONG COLD FRONT LATE TONIGHT.

SOUTH WINDS OF 20 TO 30 KT TODAY WILL INCREASE TO GALE FORCE
WINDS 35 KT WITH GUSTS TO 40 KT TONIGHT. WIND WAVE DOMINATED SEAS
OF 11 TO 13 FEET AT 10 SECONDS TODAY WILL BUILD TONIGHT TO 15 TO
18 FEET AT 10 SECONDS.

WINDS WILL BECOME NORTHWEST AT 15 TO 25 KT BEHIND THE FRONT
FRIDAY WITH SEAS LOWERING TO 13 TO 15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
463 
WHUS76 KMFR 012305
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
305 PM PST THU JAN 1 2009

PZZ350-356-370-021215-
/O.CON.KMFR.GL.W.0055.000000T0000Z-090102T0300Z/
/O.CON.KMFR.SE.W.0054.000000T0000Z-090103T1200Z/
/O.CON.KMFR.SR.W.0001.090102T0300Z-090102T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM-
305 PM PST THU JAN 1 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST
SATURDAY...
...STORM WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
PST FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY.
A STORM WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
PST FRIDAY. 

A STRONG WARM FRONT MOVING THROUGH THE REGION TODAY WILL BE
FOLLOWED BY A STRONG COLD FRONT LATE TONIGHT.

SOUTH GALES OF 30 TO 35 KT TODAY WILL INCREASE TO STORM FORCE
WINDS 40 TO 45 KT WITH GUSTS TO 60 KT TONIGHT. WIND WAVE DOMINATED
SEAS OF 12 TO 15 FEET AT 10 SECONDS TODAY WILL BUILD TONIGHT TO 18
TO 23 FEET AT 10 SECONDS. THE HIGHER WINDS AND SEAS WILL BE NORTH
OF CAPE FERRELO.

WINDS WILL BECOME NORTHWEST AT 5 TO 15 KT BEHIND THE FRONT FRIDAY
WITH SEAS LOWERING TO 13 TO 15 FEET AT 10 SECONDS KEEPING SEAS
HAZARDOUS THROUGH LATE FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL
VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ376-021215-
/O.CON.KMFR.SE.W.0054.000000T0000Z-090103T1200Z/
/O.CON.KMFR.SI.Y.0001.000000T0000Z-090102T0300Z/
/O.CON.KMFR.GL.W.0001.090102T0300Z-090102T1200Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM-
305 PM PST THU JAN 1 2009

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST
SATURDAY...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM
PST THIS EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
PST FRIDAY...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST
SATURDAY. A GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 4 AM PST FRIDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN
EFFECT UNTIL 7 PM PST THIS EVENING. 

A STRONG WARM FRONT MOVING THROUGH THE REGION TODAY WILL BE
FOLLOWED BY A STRONG COLD FRONT LATE TONIGHT.

SOUTH WINDS OF 20 TO 30 KT TODAY WILL INCREASE TO GALE FORCE
WINDS 35 KT WITH GUSTS TO 40 KT TONIGHT. WIND WAVE DOMINATED SEAS
OF 11 TO 13 FEET AT 10 SECONDS TODAY WILL BUILD TONIGHT TO 15 TO
18 FEET AT 10 SECONDS.

WINDS WILL BECOME NORTHWEST AT 15 TO 25 KT BEHIND THE FRONT
FRIDAY WITH SEAS LOWERING TO 13 TO 15 FEET AT 10 SECONDS KEEPING
SEAS HAZARDOUS THROUGH LATE FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

SVEN
671 
WHUS76 KMFR 021054
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
254 AM PST FRI JAN 2 2009

PZZ376-030000-
/O.CAN.KMFR.GL.W.0001.000000T0000Z-090102T1200Z/
/O.NEW.KMFR.SI.Y.0002.090102T1054Z-090102T1500Z/
/O.EXT.KMFR.SE.W.0054.000000T0000Z-090103T0600Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM-
254 AM PST FRI JAN 2 2009

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 7 AM PST THIS
   MORNING...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 10 PM PST THIS
   EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 7 AM PST THIS
MORNING. THE GALE WARNING HAS BEEN CANCELLED. THE HAZARDOUS SEAS
WARNING IS NOW IN EFFECT UNTIL 10 PM PST THIS EVENING. 

THE COLD FRONT THAT BROUGHT THE STRONG WINDS TO THE WATERS HAS
MOVED ONSHORE. NW WINDS 30 KT WITH OCCASIONAL GUSTS TO 40 KT WILL
EASE TO 10 TO 20 KT LATER THIS MORNING.

HAZARDOUS SEAS WILL PERSIST THROUGH THIS EVENING. COMBINED SEAS OF
14 TO 15 FEET WITH A DOMINANT PERIOD OF 10 SECONDS WILL SUBSIDE
TO 10 FEET TONIGHT WITH A DOMINANT PERIOD OF 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ350-356-370-030000-
/O.CAN.KMFR.SR.W.0001.000000T0000Z-090102T1200Z/
/O.NEW.KMFR.SI.Y.0002.090102T1054Z-090102T1500Z/
/O.EXT.KMFR.SE.W.0054.000000T0000Z-090103T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM-
254 AM PST FRI JAN 2 2009

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 7 AM PST THIS
   MORNING...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 10 PM PST THIS
   EVENING...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 7 AM PST THIS
MORNING. THE STORM WARNING HAS BEEN CANCELLED. THE HAZARDOUS SEAS
WARNING IS NOW IN EFFECT UNTIL 10 PM PST THIS EVENING. 

THE COLD FRONT THAT BROUGHT THE STRONG WINDS TO THE WATERS HAS
MOVED ONSHORE. NW WINDS 30 KT WITH OCCASIONAL GUSTS TO 40 KT WILL
EASE TO 10 TO 20 KT LATER THIS MORNING.

HAZARDOUS SEAS WILL PERSIST THROUGH THIS EVENING. COMBINED SEAS OF
14 TO 15 FEET WITH A DOMINANT PERIOD OF 10 SECONDS WILL SUBSIDE
TO 10 FEET TONIGHT WITH A DOMINANT PERIOD OF 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STOCKTON

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this storm warning went out at Jan 1, 2:00 AM PST, 1 hour earlier.

Area forecast discussion, Jan 1, 2:00 AM PST, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
200 AM PST THU JAN 1 2009

.DISCUSSION...A STRONG WARM FRONT APPROACHING THE COAST WILL MOVE
INLAND THIS MORNING. WINDS ALONG THE COAST WILL BE INCREASING AS
SURFACE PRESSURE GRADIENTS TIGHTEN UP. ALSO...WESTERLY FLOW AT 700MB
WILL BE ON THE INCREASE ACROSS MUCH OF THE REGION BY THIS AFTERNOON.
THE MODELS ARE SHOWING SPEEDS OF 50 TO 70 KTS ACROSS PORTIONS OF
KLAMATH AND LAKE COUNTIES. WINDS WILL REMAIN QUITE STRONG INTO
TONIGHT AHEAD OF A COLD FRONT. WILL BE ISSUING A WIND ADVISORY FOR
KLAMATH AND LAKE COUNTIES FOR THIS AFTERNOON THROUGH TONIGHT. AS FAR
AS THE COASTAL WINDS...WILL CONTINUE WITH A HIGH WIND WATCH FOR
TONIGHT DUE TO MORE THAN AVERAGE MODEL UNCERTAINTY. THE COLD FRONT
MOVES INLAND LATE TONIGHT AND ACROSS THE EAST SIDE EARLY FRIDAY
MORNING. SHOWER ACTIVITY WILL DEVELOP OVER THE AREA FRIDAY AS A
COLD MOIST AIR MASS SPREADS INLAND. SHOWERS WILL DECREASE FRIDAY
NIGHT AS THE UPPER TROUGH MOVES EAST. SATURDAY IS LOOKING PRETTY
QUIET WITH THE REGION IN BETWEEN WEATHER SYSTEMS.

THE EXTENDED REMAINS UNSETTLED SUNDAY THROUGH MONDAY. BOTH THE GFS
AND ECMWF BUILD 500MB HEIGHTS FROM THE SOUTH LATER TUESDAY AND
WEDNESDAY SHIFTING THE JET STREAM NORTH OF THE REGION.

&&

.AVIATION...AREAS OF MVFR CONDITIONS WEST OF THE CASCADES AS A WARM
FRONT MOVES INLAND. VFR CONDITIONS EXPECTED ELSEWHERE TODAY. COASTAL
WINDS WILL BE ON THE INCREASE TODAY AS THE WARM FRONT MOVES
INLAND...ALSO INCREASING SOUTHERLY WINDS CASCADES EASTWARD.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WATCH FROM THIS AFTERNOON THROUGH LATE TONIGHT FOR
ORZ021-ORZ022.
WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 4 AM PST FRIDAY FOR
ORZ029-ORZ030-ORZ031.

CA...NONE.

PACIFIC COASTAL WATERS...STORM WARNING FROM 7 PM THIS EVENING TO 4
AM PST FRIDAY FOR PZZ350-PZZ356-PZZ370.
GALE WARNING UNTIL 7 PM PST THIS EVENING FOR PZZ350-PZZ356-
PZZ370.
HAZARDOUS SEAS WARNING UNTIL 4 AM PST SATURDAY FOR
PZZ350-PZZ356-PZZ370-PZZ376.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 7 PM PST THIS EVENING FOR
PZZ376.
GALE WARNING FROM 7 PM THIS EVENING TO 4 AM PST FRIDAY FOR
PZZ376.

RH/MS
Hazardous weather outlook, Jan 1, 2:47 AM PST, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
247 AM PST THU JAN 1 2009

ORZ029>031-020000-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
247 AM PST THU JAN 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY WILL BE IN EFFECT BEGINNING 1 PM PST AND
CONTINUING THROUGH THE REST OF THURSDAY. SEE WEATHER MESSAGE FOR
SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE WIND ADVISORY WILL BE IN EFFECT UNTIL 4 AM PST FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ021-022-020000-
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
247 AM PST THU JAN 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WATCH WILL BE IN EFFECT BEGINNING THIS AFTERNOON AND
CONTINUING THROUGH LATE TONIGHT. SEE WEATHER MESSAGE FOR SPECIFIC
DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

SUGDEN

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 31, 4:12 PM PSTGale WatchMFR11 hr
Dec 31, 4:12 PM PSTSmall Craft AdvisoryMFR11 hr
Dec 31, 4:12 PM PSTStorm WatchMFR11 hr
Jan 1, 2:27 AM PSTWind AdvisoryMFRKlamath, Lake29 hr
Jan 1, 3:00 AM PSTGale WarningMFR24 hr
Jan 1, 3:00 AM PSTSmall Craft Advisory for WindsMFR16 hr
Jan 1, 4:02 AM PSTHigh Surf AdvisoryMFRCoos, Curry, Douglas24 hr
Jan 1, 9:27 AM PSTHigh Wind WarningMFRCoos, Curry, Douglas19 hr

Nearby

Storm Warnings in Oregon, 2009Every storm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.